Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Have diabetes, erectile problems. Using Tadalafil. How often can I use it?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 1998
Answered : 415 Questions
Question
dear dr ,iam 45 year old and iam diabetic,i do exercise moderately,i have erectile problems,so i started using tadafil ,not always but sometimes when i gofor a date,may be twice a month,i use tadalafil,it works fine on me,how often i can use,please help
Posted Thu, 13 Sep 2012 in Sexual Problems
 
 
Answered by Dr. Susanta Padhy 26 minutes later
Hi
Thanks for writing in.
I am proud that you are using tardalafil twice a month, not regularly. As many use it on regular basis which is not advisable.

The usual recommendation is not to use more than thrice a week. But this frequency can be increased or decreased depending on medical condition particularly heart status and blood pressure etc.

For example some one who has coronary artery disease, history of angina, blood pressure on lower side of normal range, poorly controlled diabetes etc need to use less often. Because tardalafil may cause hypotension and thereby other consequences.

Hope this answer is useful

Wish you Good luck
Above answer was peer-reviewed by
 
Follow-up: Have diabetes, erectile problems. Using Tadalafil. How often can I use it? 10 minutes later
dr doc i am diabetic and and have borderline bp ,can i use it
 
 
Answered by Dr. Susanta Padhy 27 minutes later
Hi,
I would like to know what you mean by borderline B.P? Can you tell me the value ?

If it is more than 140/90 mm Hg ( or less than 100/60 mm Hg), then it is better to have an ECG at least and have a cardiology opinion.

But in general, do not panic. However be aware of what precautions that need to be taken.

Good luck
Above answer was peer-reviewed by
 
Follow-up: Have diabetes, erectile problems. Using Tadalafil. How often can I use it? 46 hours later
dear doc my wife is about 40 years old,we had a good sex life till abt 3 years back,but now i feel her intrests in sex diminished,she is not lubricating during foreplay too,i read that tadalafil is usefull and work for ladies too,she doesnt have any medical problems like bp or diabetics,kindly suggest some treatment to improve her sex life,suggest some medicines,thank you
 
 
Answered by Dr. Susanta Padhy 14 minutes later
Hi and thanks again,

More you worry about her lubrication; you are more likely to analyze her lubrication during sexual intercourse which is not medically advisable. Because you are likely to be diverted from healthy enjoyable foreplay that in turn might affect her lubrication.

So I suggest you can make the environment at the time of sex as it was 3 years before.

There are no reports of harm in taking tadalafil. But before this you can discuss this issue of decreased interest in sex and decreased lubrication with her coolly. This cool discussion itself might solve many issues

Wish her and you a good sex life

Regards
Above answer was peer-reviewed by
 
Follow-up: Have diabetes, erectile problems. Using Tadalafil. How often can I use it? 8 hours later
dear doc,please advise if taking tadalafil helps a women to gain libido make her intrested in sex ,is there any other different medicines for women to gain libido,or is it the samewhich a man takes,thanking you
 
 
Answered by Dr. Susanta Padhy 3 hours later
Hi,

Tadalafil has no significant effect in increasing libido in female.

Decreased libido in female can have many psychological reasons that need to be identified by talking to her via counselling sessions. And then treat these causes rather than medicines.

Hope it is clear.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor